MathSciNet Relay Station
MathSciNet bibliographic data
MR228450 (37 #4030) 10.34
Meijer, H. G. The discrepancy of a $g$-adic sequence. Nederl. Akad. Wetensch. Proc. Ser. A 71=Indag. Math. 30 1968 54–66.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement